Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: nolva question

  1. #1
    njk
    njk is offline Associate Member
    Join Date
    Feb 2004
    Posts
    474

    nolva question

    just started taking nolvadex 10 mgs-20 mgs a couple of days ago because i am in my last 2 weeks of my cycle of sus and deca and want to continue taking the nolva for pct 2-3 weeks more also. i am starting to get a dry feeeling, always thirsty. am i becomming dehydrated from the nolva and will the nolva cause me to lose size from this. thanks for info.

  2. #2
    fitnessNY's Avatar
    fitnessNY is offline Senior Member
    Join Date
    Feb 2004
    Location
    NYC
    Posts
    1,929
    Drink more water bro. How much water are you drinking on a daily basis?

  3. #3
    njk
    njk is offline Associate Member
    Join Date
    Feb 2004
    Posts
    474
    all i drink is water throughout the day, just thought this feeling of being dry was from the nolva. will the nolva during pct cause me to lose size that i gained from my cycle? thanks for info.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •